Skin reactions - Chronic Myeloid Leukemia - CML
Cancer Drug Linked to Case of Scurvy
May 11, 2016, Monthly Prescribing Reference
Multiple squamous cell carcinomas following introduction of nilotinib
August 22, 2014, Wiley Online Library
Managing BCR-ABL Inhibitor Associated Skin Rash VIDEO
November 5, 2013, Onc Live
46-Year-Old CML Patient Develops Painful Ulceration
September 10, 2012, Cancer Network
Adverse cutaneous reactions secondary to tyrosine kinase inhibitors including imatinib mesylate, nilotinib, and dasatinib
2011, Dermatologic Therapy, Vol. 24, 2011, 386–395
June 2010, Emedicine
Hypopigmentation of the skin due to imatinib mesylate in patients with chronic myeloid leukemia.
Management of imatinib-related exacerbation of psoriasis in a patient with a gastrointestinal stromal tumour.
February 2009, PublMed
Skin reactions with imatinib in CML patients: An Indian experience
2006, Journal of Clinical Oncology
Leukemia cutis resembling a flare-up of psoriasis
2006, Dermatology Online Journal
Pigmentary changes in chronic myeloid leukemia patients treated with imatinib mesylate
February 2004, Oxford Journals
Adverse cutaneous reactions to imatinib (STI571) in Philadelphia chromosome-positive leukemias: a prospective study of 54 patients.
February 2003, PublMed
Return to the list of side effects